Skip to Content

Afterbeing on lortab for 7months for fibro should I have a prob gettin 1 more a day?

Responses (2)

christineATU 8 Jul 2010

I think part of your question is missing?

grey_cypress 9 Jul 2010

Yeah i think either that^ or your wording is very elusive. I think youre question is this: Ive been on lortab for a while, would taking more be bad for me? to which the answer would be; no. if your doctor says youre in the clear to do so then itd be totally safe to do. But if you dont consult your doc before doing so it may be a bad thing to do. Its not a radical change, but doctors put you on you regimen of drugs in a specific fashion for a reason, and changing that could mess with things.

bnagoh 9 Jul 2010

Well from what I understand you must be having more pain symptoms. That particular issue is between you and your Dr. The whole Idea is to find the combination of meds that will allow you to be as comfortable as possible. I was on lortabs for 3 or 4 years then morphine then fentanyl patch and now for the last 4 months on oxycodone which in combination with gabapentin, an anti depresant and diazapham (valium) which allows me to sleep. Usually for fibromyalgia gabapentin or lyrica is prescribed. My symptoms for that was the muscle pain where it is a constant throbbing along with burning and cold episodes in all of my extremeties. The burning or fire feeling was more peripheral nuerapathy. I think all this means is my nerves in arms and legs are fried. I have partial paralasyis in my left thigh which I find to be a good thing. It doesn't hurt there. I am truly sorry for going on like this. Like I said it is between you and your Dr. He or She is there for easing your symptoms. I see so many people worried about addiction but no one should suffer needlessly. Good luck to you and I hope you feel better. Bertram

christineATU 9 Jul 2010

Don't you just hate that burning feeling? I know exactly how you feel!! If it's not burning, it's spasms, not spasms, then it's the stabbing-tingling feeling, always a BAD feeling though.

As far as the question, check with your doc first before you up the dose on the Lortabs. Since you have been on them for a while, you may want to discuss an extended release med that may work better. Good luck to you and hope you feel better soon!
Chris

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions